# SDR ASOA2020031614005

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 42,640 hours, 33,267 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Bar
- Part number: 14523465005
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SDF - FLIGHT 4448 THE REW REPORTED THAT WHEN APU STARTED WITH THE ENGINES RUNNING HEARD A LOUD CRACKLING AND SMELL OF BURNT ELECTRICAL, ALSO HAPPENED DURING ENGINE SHUT DOWN. THE AIRCRAFT LANDED AT SDF WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND AN INTERCONNECTION BAR LOOSE IN THE RIGHT HAND POWER DISTRIBUTION BOX. THE BAR WAS TIGHTENED, OPERATIONALLY TESTED WITH NO DEFECTS AND TEH AIRCRAFT WAS APPROVED FOR RWETURN TO SERVICE.
